Exact analytical solution of forced convection in a porous-saturated duct

S. Abbasbandy, E. Shivanian, Ishak Hashim

Research output: Contribution to journalArticle

15 Citations (Scopus)

Abstract

This paper shows that the nonlinear boundary value problem arisen from forced convection in a porous-saturated duct is exactly solvable and the solution is presented in an implicit form.

Original languageEnglish
Pages (from-to)3981-3989
Number of pages9
JournalCommunications in Nonlinear Science and Numerical Simulation
Volume16
Issue number10
DOIs
Publication statusPublished - Oct 2011

Fingerprint

Forced Convection
Forced convection
Nonlinear Boundary Value Problems
Ducts
Boundary value problems
Analytical Solution
Form

Keywords

  • EllipticF function
  • Exact analytic solutions
  • Forced convection
  • Non-algebraic function
  • Porous-saturated duct

ASJC Scopus subject areas

  • Modelling and Simulation
  • Numerical Analysis
  • Applied Mathematics

Cite this

Exact analytical solution of forced convection in a porous-saturated duct. / Abbasbandy, S.; Shivanian, E.; Hashim, Ishak.

In: Communications in Nonlinear Science and Numerical Simulation, Vol. 16, No. 10, 10.2011, p. 3981-3989.

Research output: Contribution to journalArticle

@article{f67b18d64bf846ee8f279a39a1a682bf,
title = "Exact analytical solution of forced convection in a porous-saturated duct",
abstract = "This paper shows that the nonlinear boundary value problem arisen from forced convection in a porous-saturated duct is exactly solvable and the solution is presented in an implicit form.",
keywords = "EllipticF function, Exact analytic solutions, Forced convection, Non-algebraic function, Porous-saturated duct",
author = "S. Abbasbandy and E. Shivanian and Ishak Hashim",
year = "2011",
month = "10",
doi = "10.1016/j.cnsns.2011.01.009",
language = "English",
volume = "16",
pages = "3981--3989",
journal = "Communications in Nonlinear Science and Numerical Simulation",
issn = "1007-5704",
publisher = "Elsevier",
number = "10",

}

TY - JOUR

T1 - Exact analytical solution of forced convection in a porous-saturated duct

AU - Abbasbandy, S.

AU - Shivanian, E.

AU - Hashim, Ishak

PY - 2011/10

Y1 - 2011/10

N2 - This paper shows that the nonlinear boundary value problem arisen from forced convection in a porous-saturated duct is exactly solvable and the solution is presented in an implicit form.

AB - This paper shows that the nonlinear boundary value problem arisen from forced convection in a porous-saturated duct is exactly solvable and the solution is presented in an implicit form.

KW - EllipticF function

KW - Exact analytic solutions

KW - Forced convection

KW - Non-algebraic function

KW - Porous-saturated duct

UR - http://www.scopus.com/inward/record.url?scp=79955975934&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=79955975934&partnerID=8YFLogxK

U2 - 10.1016/j.cnsns.2011.01.009

DO - 10.1016/j.cnsns.2011.01.009

M3 - Article

VL - 16

SP - 3981

EP - 3989

JO - Communications in Nonlinear Science and Numerical Simulation

JF - Communications in Nonlinear Science and Numerical Simulation

SN - 1007-5704

IS - 10

ER -